Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Been developing blood blisters. Took warfarin. Was diagnosed with Lupus Anti Coagilant Syndrom. Treatment? What are the findings?

Well I have been developing what seems like blood blisters randomly on my lower legs. I have had DVT on both legs, take warfarin, and recently was diagnosed with Lupus Anti Coagilant Syndrom, only one test and no follow up. This cam from a Vien specialist my doctor sent me to. These blister like things develop and are rather painfull. I use a vacum pump, this is used to draw fliuds in automotive applications such as bleeding the brake lines.

These bumps seem to be roughly the size of a pencil eraser and take at least 2-3 weeks to seem to heal. I use 1% Hydrocortizone cream for the itching and take 150 mg of Benedryal capsules daily.

Any idea's? My doctor was at a lost as I have been suffering venal stasis ulcers not healing for more than 20 years. The vien doctor told me it would be to dangerous to perform the treatments of closing off the affected viens which has resulted in Distended Vien disorder.

Am I a total wreck?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
warfarin can be the causative agent, of blood blisters.
even lupus can cause similar presentation.
its good that you are applying hydrocortisone.
this will provide you relief.
Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you good health.

Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor